Some people have even died after developing Deep Vein Thrombosis (DVT) after receiving a dose of the AZ vaccine (BBC News, 2021). The UK's adverse events database also shows over 41 cases of strokes caused by blood clots, with 6 of them being fatal, after receiving the AZ vaccine. The same database shows another 13 cases of blood clots in the lungs, causing another death, and another 2 dozen cases of other types of blood clots also (UK Government, 2021b).
The AZ vaccine is also the one that Federal Health Minister Greg Hunt had on the weekend, and 2 days later he was in hospital with cellulitis, a serious and potentially life-threatening skin infection. Again, cellulitis is a known serious side effect of the AZ vaccine (see attached table, taken from the UK's adverse events register) (UK Government, 2021b).
Other countries have also banned or suspended the AZ vaccine due to safety concerns, now including Italy and Austria, Estonia, Latvia, Lithuania, Romania and Luxembourg (BBC News, 2021).
Previously, Switzerland banned the AZ vaccine due to safety concerns, and Germany banned it for similar reasons on being used for people over 65 years old.
None of this is entirely surprising really, as the AZ vaccine is causing over 60% more adverse reactions and deaths than the Pfizer vaccine, on a per dose comparison (UK Government, 2021a; UK Government, 2021b).
The media and health authorities have been quick to point out that there is "no evidence" of the COVID vaccines causing these adverse events. But, vaccines are the leading cause of coincidences!
BBC News. (2021). Oxford-AstraZeneca: EU says 'no indication' vaccine linked to clots. Retrieved 12th March 2021 from https://www.bbc.com/news/world-europe-56357760
UK Government. (2021a). COVID-19 mRNA PfizerBioNTech vaccine analysis print. Retrieved 9th February 2021 from https://assets.publishing.service.gov.uk/.../COVID-19...
UK Government. (2021b). COVID-19 vaccine AstraZeneca analysis print. Retrieved 12th March 2021 from https://assets.publishing.service.gov.uk/.../COVID-19...